MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, ONESTEP CPR, SINGLE

BIO-DETEK INCORPORATED ELECTRODES, ONESTEP CPR, SINGLE
Model Number 8900-0223-01
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during biomed testing, the associated device did not operate correctly using these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the electrodes.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Evaluation: the electrodes were returned for evaluation; the malfunction was duplicated during visual evaluation.The malfunction was attributed to a disconnected jumper wire (self test wire) on the electrode pad.This type of failure does not disable the electrode from delivering therapy when attached to a defibrillator.This is a malfunction which only impacts self-test of the electrode with the defibrillator.This type of malfunction does not pose any clinical impact and does not meet our guidelines for reportability.Analysis for reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during biomed testing, the associated device failed code readiness test using these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
ELECTRODES, ONESTEP CPR, SINGLE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key9141056
Report Number1218058-2019-00121
Device Sequence Number11218789
Product Code MKJ
UDI-Device Identifier00847946016265
UDI-Public00847946016265
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/09/2021
Device Model Number8900-0223-01
Device Catalogue Number8900-0223-01
Device Lot Number1519
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer09/10/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date10/17/2019
Patient Sequence Number1